# SDR CALA2018112302412

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W22021
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131010,SUPPORT TASK AD2017-16-10 EA5310-06900 OP12 RH BS1035 UNDERWING LONGERON F/S LOWER CHORD AREA 2EA FASTENER HOLES FOUND CRACK F/S LOWER CHORD,DETAIL REFER ATTACH FIG EA5310-06900 OP12 RH BS1035 UNDERWING LONGERON FRONT SPAR LOWER CHORD REPAIRED AS PER EC/RA 5710-02698 REV -.ATTACH FORM 44-0008 ITEM 1 TO 21 ACCOMPLISHED ADD EMP:V897381 INSP BY HX185167,APPROVED
